# SDR CA000215039

- Difficulty date: January 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 30,663 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: EO23201
- Condition: Failed
- Location: Ground Power
- Component: Interphone & Pa
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ATTEMPTING TO ESTABLISH GROUND POWER ON AIRCRAFT, A LARGE SPARK WAS EMITTED FROM RECEPTACLE.  RECEPTACLE AND BONDING WIRE REPLACED.
